# SDR DALA2015070904193

- Difficulty date: July 8, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 71,161 hours, 32,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT TEST WOULD NOT PASS.  REPLACED THE POWER SUPPLY AND FUNCTIONAL CHECKED NORMAL.
